# SDR 2003UALA00793

- Difficulty date: October 21, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 29,567 hours, 4,499 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E, AFT EMERGENCY LIGHT INOP.  RELAMPED.
